Nov 17, 2009
I found out in feb 09 I have HIV and even before I've lost my sex drive, I'm 48yr and have tried several of the drugs on the market but I have side effects which make it worse....I'm having trouble with being interested, what else can I do??
| Response from Dr. Frascino
Talk to your HIV specialist physician. Decreased libido can be caused by a variety of underlying conditions, inducing low testosterone (hypogonadism) and psychological problems (depression), etc. Once the cause has been determined, appropriate treatment can be prescribed. You and Mr. Happy should be back to your former glory in no time!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Giving Handjob Worried I Have HIV
- White Spots After Touching Open Wound Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can Vibramycin Treat Chlamydia?
- Can Your Body Get Rid Of Hep C?
- Most Common Std To Go Undiagnosed
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.